Deformation quantization of compact Kaehler manifolds by Berezin: Toeplitz quantization

Schlichenmaier, Martin

Document Type: Conference or workshop publication
Year of publication: 2000
Book title: Quantization, deformations, and symmetries / Conférence Moshé Flato 1999
The title of a journal, publication series: Conference Moshe Flato 1999
Volume: 2
Page range: 204-220
Publisher: Dito, Giuseppe
Place of publication: Dordrecht [u.a.]
Publishing house: Kluwer Acad. Publ.
ISBN: 0-7923-6541-0
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics
Additional information: Mathematical physics studies ; 22

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item